# SDR SWAA2023071878442

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 30,430 hours, 14,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD 3 EMERGENCY LIGHTS INOP<[01] R AND R BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD.
